# SDR HNAA2025100300656

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 43,665 hours, 38,873 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL IN CABIN WITH PACKS RUNNING.   OPS CHECKED PACKS HOT AND COLD EACH.  IAW AMM 21-51-00 NO SMELLS NOTED AC OK FOR SERVICE
